Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have brownish discharge. Gave birth 10 weeks ago. What is it?

I had a baby 10 weeks ago, normal delivery. Had bleeding for 6 weeks after birth. 2 weeks later I started to have a brownish, bloody discharge , that I thought is going to be my first period, witch was a bit unusual, because I am exclusively breast feeding.but it only lasted for a day. And now again 2 weeks later, the same thing. Could you please tell me what could cause this?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Even being exclusively breast feeding some women can recurrence of menstrual cycle early.
As you didn't mention any pain abdomen, foul smelling vaginal discharge etc. there is less possibility for infection or retained products.
So this could be due to hormonal fluctuation and the bleeding will subside soon.
If the bleeding continues better to consult gynecologist once and undergo ultrasound to find out the possible cause and take treatment accordingly.

Take care.

Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor